# SDR NACA20040018

- Difficulty date: April 13, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 35,614 hours
- Engine: Pwa R2800CB3
- Engine time: 1,039 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO OIL LOSS.  REPLACED NR 4 ENGINE DUE TO INTERNAL FAILURE.
